# SDR CALA2025100909843

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 314A61122
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN REPLACED.   REMOVED AND REPLACED OUTER SKIN IAW B737-800 SRM 52-30-01-2R-3 REP.3, CMM 52-31-15 AND BAC DWG 143A6110 REV D.
